# SDR AALA20004007

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 764 HAD TWO AREAS OF CORROSION BLENDED BEYOND SRM LIMITS.  REMOVED CORROSION PER REF D.  VERIFY BLENDED AREA IS CRACK FREE.  APPLIED ALODINE, TWO COATS OF PRIMER TO BLENDED AREA.  FILL BLENDS WITH BMS5-95.  RBL 33 FABRICATE REPAIR STRAP OUT OF 301.5H STAINLESS STEEL, .050 INCH THICK.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH BLENDS AND REPAIR PARTS WITH 2 COATS BMS10-11 PRIMER CPN 4026120.  FILL BLENDS WITH BMS 5-92.  CPN 5796546.  INSTALL REPAIR STRAP WET WITH BMS5-95 SEALANT, PROSEAL 870.  FASTENER LOCATIONS AND SHAPE OF REPAIRS STRAP MAY VERY.  (M)
